Erratum to: Pseudo-Anosov extensions and degree one maps between hyperbolic surface bundles

Abstract : In the original publication (http://​dx.​doi.​org/​10.​1007/​s00209-007-0113-8), the proof of Lemma 4 was incorrect and it is now corrected.
Type de document :
Article dans une revue
Mathematische Zeitschrift, Springer, 2015, 279 (3-4), pp.1225-1226. 〈10.1007/s00209-015-1427-6〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01302034
Contributeur : Aigle I2m <>
Soumis le : mercredi 13 avril 2016 - 14:59:54
Dernière modification le : lundi 4 mars 2019 - 14:04:19

Lien texte intégral

Identifiants

Citation

Michel Boileau, Yi Ni, Shicheng Wang. Erratum to: Pseudo-Anosov extensions and degree one maps between hyperbolic surface bundles. Mathematische Zeitschrift, Springer, 2015, 279 (3-4), pp.1225-1226. 〈10.1007/s00209-015-1427-6〉. 〈hal-01302034〉

Partager

Métriques

Consultations de la notice

158